# SDR CALA2014041790863

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 71,730 hours, 9,877 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAXI OUT FLIGHT CREW REPORT CTR TANK RT OVERRIDE FUEL PUMP INOPERATIVE.
